Existence of solutions of a second order abstract functional Cauchy problem with nonlocal conditions

Tom 88 / 2006

Hernán R. Henríquez, Eduardo Hernández M. Annales Polonici Mathematici 88 (2006), 141-159 MSC: 34K30, 34K10, 47D09. DOI: 10.4064/ap88-2-5

Streszczenie

We establish the existence of mild, strong, classical solutions for a class of second order abstract functional differential equations with nonlocal conditions.

Autorzy

  • Hernán R. HenríquezDepartamento de Matemática
    Universidad de Santiago
    Casilla 307, Correo 2
    Santiago, Chile
    e-mail
  • Eduardo Hernández M.Departamento de Matemática
    I.C.M.C.-Universidade de São Paulo
    13560-970 São Carlos, SP, Brasil
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek